# SDR CALA2025070806317

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 107,975 hours, 20,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING T/O THE CABIN EMERGENCY LIGHTING ILLUMINATED PERFORM EMERGENCY LIGHTS - OPERATIONAL TEST PER AMM 33-51-00-710-801, OPS TEST GOOD, COULD NOT DUPLICATE WRITE UP
